U.S. doctors online nowAsk doctors free
GR
A 18-year-old female asked:

is it normal to feel mild stomach pain and back pain while on antibiotics? should i start probiotics?

1 doctor answer1 doctor weighed in
Dr. Susan Rhoads
Family Medicine 38 years experience
No.: Some antibiotics may upset your stomach. Sometimes the illness you are treating causes stomach pain. Please call your doctor today, who prescribed the antibiotics and discuss this to see if you need to change to an antibiotic that does not upset your stomach. if you don't, the abdominal pain may get worse!

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
$30 per visit with
membership

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
$30 per visit with
membership
Last updated Nov 30, 2019

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.